IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev LQE Conf / Next LQE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Lasers and Quantum Electronics (LQE) [schedule] [select]
Chair Hitoshi Kawaguchi (NAIST)
Vice Chair Tsukuru Katsuyama (Sumitomo Electric Industries)
Secretary Kenji Sato (NEC), Tomoyuki Miyamoto (Tokyo Inst. of Tech.)

Conference Date Fri, Dec 17, 2010 09:15 - 17:45
Topics  
Conference Place Room No. 3, undergraound 2F, Kikai-Shinkou-Kaikan Build. 

Fri, Dec 17 AM  Morning Session
09:15 - 13:00
  09:15-09:20 Opening Address ( 5 min. )
(1) 09:20-09:45 Wavelength Control of VCSELs with a Thermally Actuated MEMS Structure Hayato Sano, Norihiko Nakata, Masanori Nakahama, Akihiro Matsutani, Fumio Koyama (Titech)
(2) 09:45-10:10 Recorded Low Power Dissipation in 1060 nm VCSELs with High Reliability for Optical Interconnection Suguru Imai, Keishi Takaki, Shinichi Kamiya, Hitoshi Shimizu, Junji Yoshida, Yasumasa Kawakita, Tomohiro Takagi, Koji Hiraiwa, Hiroshi Shimizu, Toshihito Suzuki, Norihiro Iwai, Takuya Ishikawa, Naoki Tsukiji, Akihiko Kasukawa (Furukawa Electric)
(3) 10:10-10:35 All-Optical Memory Based on Buried Heterostructure Photonic Crystal Lasers Chin-Hui Chen, Shinji Matsuo, Kengo Nozaki, Akihiko Shinya, Tomonari Sato, Yoshihiro Kawaguchi, Hisashi Sumikura, Masaya Notomi (NTT)
  10:35-10:45 Break ( 10 min. )
(4) 10:45-11:10 Wavelength Tunability of Highly Stacked Quantum Dot Laser Fabricated by a Strain Compensation Technique Kouichi Akahane, Naokatsu Yamamoto, Tetsuya Kawanishi (NICT)
(5) 11:10-11:35 Lateral Current Injection 1550nm Wavelength DFB Laser with a-Si Surface Grating Takahiko Shindo, Tadashi Okumura, Hitomi Ito, Takayuki Koguchi, Daisuke Takahashi, Yuki Atsumi, Joonhyun Kang, Ryo Osabe, Tomohiro Amemiya, Nobuhiko Nishiyama, Shigehisa Arai (Tokyo Tech)
(6) 11:35-12:00 1.3μm 25.8Gbps direct modulation of BH AlGaInAs DFB lasers for low driving current Go Sakaino, Toru Takiguchi, Yohei Hokama, Hitoshi Sakuma, Chikara Watatani, Takashi Nagira, Daisuke Suzuki, Toshitaka Aoyagi, Takahide Ishikawa, Eitaro Ishimura, Akihiro Shima (Mitsubishi Electric Corp. HOW)
  12:00-13:00 Lunch Break ( 60 min. )
Fri, Dec 17 PM  Afternoon Session
13:00 - 17:45
  13:00-13:10 Ceremony of LQE Award ( 10 min. )
(7) 13:10-13:35 [Encouragement Talk]
AlGaInAs semi-insulating buried-heterostructure (SI-BH) distributed-reflector (DR) lasers for low-driving-current 40-Gbps direct modulation
Ayahito Uetake, Koji Otsubo, Manabu Matsuda (PETRA/Fujitsu/Fujitsu labs.), Shigekazu Okumura (Fujitsu labs.), Mitsuru Ekawa, Tsuyoshi Yamamoto (PETRA/Fujitsu/Fujitsu labs.)
(8) 13:35-14:00 [Encouragement Talk]
Ultrahigh speed broadband wavelength tunable ultrashort pulse laser source (quasi super continuum laser source) and the application to optical coherence tomography
Kazuhiko Sumimura (Symphotony/Osaka Univ.), Yumi Genda, Takefumi Ohta, Kazuyoshi Itoh (Osaka Univ.), Norihiko Nishizawa (Nagoya Univ.)
  14:00-14:10 Break ( 10 min. )
(9) 14:10-14:35 Contribution of electron-Cooper-pair to the radiative recombination process in superconducting light emitting diode Hirotaka Sasakura (RIES, Hokkaido Univ.), Kazunori Tanaka (Hamamatsu Photonics K.K.,), Jae-Hoon Huh (RIES, Hokkaido Univ.), Tatsusi Akazaki (NTT Basic Res. Labs.), Hidekazu Kumano, Ikuo Suemune (RIES, Hokkaido Univ.)
(10) 14:35-15:00 First-Principles Study of Light Emission from Germanium Quatum-Well Yuji Suwa, Shin-ichi Saito (Hitachi)
(11) 15:00-15:25 Growth of large InGaAs single crystals as substrates of 1.3 micron wavelength laser diodes Kyoichi Kinoshita, Shinichi Yoda (JAXA), Hirokatsu Aoki (Furuuchi Chem.), Satoshi Yamamoto (Furuuchi Cem.), Tadatoshi Hosokawa (Furuuchi Che.), Masaaki Matsushima (Furuuchi Chem.), Masakazu Arai (NTT East), Yoshihiro Kawaguchi (NEL), Fumiyoshi Kano (NTT), Yasuhiro Kondo (NEL)
(12) 15:25-15:50 Lasing in GaAs1-xBix/GaAs thin film cavity by photo-pumping and its low-temperature-dependent oscillation wavelength Yoriko Tominaga, Kunishige Oe, Masahiro Yoshimoto (Kyoto Inst. Tech.)
  15:50-16:00 Break ( 10 min. )
(13) 16:00-16:25 High power 625-nm AlGaInP laser diode Tetsuya Yagi, Naoyuki Shimada, Akihito Ohno, Shinji Abe, Motoharu Miyashita (Mitsubishi Electric corp.)
(14) 16:25-16:50 Room-Temperature CW Operation of BeZnCdSe Green Laser Diode Sumiko Fujisaki (HCRL), Hiroshi Nakajima (Sony), Jun-ichi Kasai, Ryoichi Akimoto (AIST), Kunihiko Tasai, Yoshiro Takiguchi (Sony), Takeshi Kikawa (HCRL), Tsunenori Asatsuma, Koshi Tamamura (Sony), Shigehisa Tanaka, Shinji Tsuji (HCRL), Haruhiko Kuwatsuka, Toshifumi Hasama, Hiroshi Ishikawa (AIST)
(15) 16:50-17:15 High-power blue-violet laser diodes with window structure Masao Kawaguchi, Hideki Kasugai, Katsuya Samonji, Hiroyuki Hagino, Kenji Orita, Kazuhiko Yamanaka, Yuri Masaaki, Shinichi Takigawa (Panasonic)
(16) 17:15-17:40 AlGaN semiconductor lasers for short ultraviolet region Harumasa Yoshida, Masakazu Kuwabara, Yoji Yamashita, Kazuya Uchiyama, Hirofumi Kan (Hamamatsu Photonics)
  17:40-17:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
LQE Technical Committee on Lasers and Quantum Electronics (LQE)   [Latest Schedule]
Contact Address Kenji Sato (NEC Corp.)
TEL +81-44-431-7616, FAX +81-44-431-7619
E-: snc

Tomoyuki Miyamoto (Tokyo Institute of Technology)
TEL +81-45-924-5059, FAX +81-45-924-5977
E-: ttpi 
Announcement Homepage of LQE is http://www.ieice.org/~lqe/jpn/


Last modified: 2010-12-02 10:01:00


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to LQE Schedule Page]   /  
 
 Go Top  Go Back   Prev LQE Conf / Next LQE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan